# SDR UIEA2017091801693

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,934 hours, 9,887 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rod
- Part number: A278516
- Part serial: 11064A
- Condition: Broken
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD SIDE FWD HOLD OPEN ROD BROKEN.  REMOVED AND REPLACED THE HOLD OPEN ROD IAW AMM 71-11-10 AND 20-11-00.
